How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charles Your Own Question
Dr. Charles
Dr. Charles, Doctor
Category: Health
Satisfied Customers: 7192
Experience:  Internal medicine specialist
Type Your Health Question Here...
Dr. Charles is online now
A new question is answered every 9 seconds

depo shot..more injections and will switching to the pill

This answer was rated:

I have been on the depo shot (first injection)for about 10 wks now and I haven't had any weight gain, but it seems to be making it impossible for me to lose any pounds. I am not going to get any more injections and will switching to the pill, but I would like to know how long it may take me to start being able to lose weight again after stopping the shot? Will it start to wear off after a few weeks or could it take longer to get out of my system?
The effect of using a depo provera injection does not cease immediately after you stop taking the contraceptive. Although you may start ovulating immediately but your weight will be normalized after few months.Although you have not gained any weight because you had only one injection, but still it will take atleast 4-6 months when you will be able to loose weight.
Dr. Charles and 4 other Health Specialists are ready to help you